# SDR SWIA200922764

- Difficulty date: August 27, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 24,698 hours, 36,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 16L CORRODED.  (C CHECK)  REPLACED FLOORBEAM SUPPORT BRACKET PER SRM.
